# SDR AALA201704029004

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 364 hours, 128 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Loose
- Location: L4 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN DOOR SLIDE STRAP IS LOOSE.  SECURED THE  STRAP BETWEEN THE L4 DOOR DECORATIVE COVER AND GIRT ASSEMBLY IAW AMM 25-62-44.
